# SDR ASOA201706171690

- Difficulty date: June 17, 2017
- Submitted: June 24, 2017
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10169
- Aircraft time: 30,864 hours, 22,009 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: CC670322013
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE JACKPAD FITTING CRACKED. REMOVED AND INSTALLED NEW NOSE JACK PAD FITTING IAW SRM 51-42-21-001-001-A01, AMM 51-41-10-960-801-A01, AND DRAWING NR CC670-32050.
